Journal of Nematode Morphology and Systematics

International journal devoted to the publication of original papers concerning different aspects of morphology and systematics, plant-parasite, arthropod-parasite and vertebrate-parasite nematodes.

Vol 14, No 2 (2011): Journal of Nematode Morphology and Systematics

Open Access Open Access  Restricted Access Subscription Access
International journal devoted to the publication of original papers concerning different aspects of morphology and systematics, plant-parasite, arthropod-parasite and vertebrate-parasite nematodes.

Table of Contents

Articles

H. Braasch, J. Gu, W Burgermeister
J. Nematode Morphol. Syst., 14 (2): 77-90 (2011)
S. Boström, O. Holovachov
PDF
J. Nematode Morphol. Syst., 14 (2): 91-104 (2011)
V. S. Scholze, W. Sudhaus
PDF
J. Nematode Morphol. Syst., 14 (2): 105-112 (2011)
W. Sudhaus
PDF
J. Nematode Morphol. Syst., 14 (2): 113-178 (2011)